Book Reviews
Mathematica Slovaca (1985)
- Volume: 35, Issue: 2, page 213-213
- ISSN: 0139-9918
Access Full Article
topHow to cite
top"Book Reviews." Mathematica Slovaca 35.2 (1985): 213-213. <http://eudml.org/doc/34210>.
@article{Unknown1985,
journal = {Mathematica Slovaca},
language = {slo},
number = {2},
pages = {213-213},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Book Reviews},
url = {http://eudml.org/doc/34210},
volume = {35},
year = {1985},
}
TY - JOUR
TI - Book Reviews
JO - Mathematica Slovaca
PY - 1985
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 35
IS - 2
SP - 213
EP - 213
LA - slo
UR - http://eudml.org/doc/34210
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.